# SDR 2009FA0000274

- Difficulty date: March 27, 2009
- Submitted: April 2, 2009
- Operation: General aviation
- Aircraft: N404F
- Make and model: Amd FALCON900EX
- Aircraft serial: 49
- Aircraft time: 1,911 hours, 1,481 cycles
- Engine: Garrtt TFE73160
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 7G979
- Part serial: 501
- Condition: Ruptured
- Location: Hyd System
- Part time: 1,911 hours, 1,481 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FAILURE OF HYDRAULIC PRESSURE SWITCH (R2DW) RESULTED IN THE LOSS OF ALL HYDRAULIC FLUID IN NR 1 HYDRAULIC SYSTEM.
